Title: Static super-replicating strategies for a class of exotic options
Authors: Chen, Xinliang ×
Deelstra, G.
Dhaene, Jan
Vanmaele, M. #
Issue Date: Jun-2008
Series Title: Insurance: Mathematics & Economics vol:42 issue:3 pages:1067-1085
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
baskets-80.pdf Published 343KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science